Publication
Title
The polynomial null solutions of a higher spin Dirac operator in two vector variables
Author
Abstract
The polynomial null solutions are studied of the higher spin Dirac operator Q k,l acting on functions taking values in an irreducible representation space for Spin(m) with highest weight (k+21l+212121), with klN and k = l.
Language
English
Source (journal)
Advances in applied Clifford algebras. - México
Publication
México : 2011
ISSN
0188-7009
Volume/pages
21:3(2011), p. 455-476
ISI
000293394400002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.11.2011
Last edited 31.05.2017
To cite this reference